# SDR REXA2016051400893

- Difficulty date: May 14, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRINGER 15 SEAT TRACK FROM FS 744 - 761 IS CORRODED.  R & R SEAT TRACK IAW AMM 53-00-49-400-801, REO 670-53-00-343 & SRM 51-40-11-001-001-A01.
